Social Anxiety Support Forum banner

1 - 8 of 8 Posts

·
Registered
Joined
·
219 Posts
Discussion Starter · #1 ·
Has anyone tried this ? It is the active form of b6. Dr.Priscilla Slagle says it raises levels of all major neurotransmitters. I feel better since I started taking it, more energetic and calm.
 

·
The Power Of Nature
Joined
·
6,010 Posts
I tried it but not long enough, may give it another try.
 

·
Registered
Joined
·
1,055 Posts
I bought a bottle of p5p and pyridoxamine. I'm using the latter first. Each dose makes me sleepy so I know it's either increasing serotonin of GABa. Good stuff!
 

·
Registered
Joined
·
881 Posts
i took a whole bunch, too much, of that stuff for about a month or so. it gave me a sick stomach and didn't seem to really help with anything....but i was taking too much klonopin at the time so i don't know if it really would have helped anything. it looks as if a specific form of B vitamin, Niacinamide, could be really helpful in Social anxiety, apparently it has GABAergic actions. there are lots of good reviews on it, saying that it works like a benzodiazepine.
 

·
Registered
Joined
·
1,055 Posts
I ran out of pyridoxamine and started with P5P. Huge difference. I feel like calm, energetic focus. I love it. Why wasn't I using this before?

I think the combination of magnesium and P5P will do wonders for SA.

P5P needs more attention on the board.
 

·
Registered
Joined
·
33 Posts
I used to take 1-2Neurobion/day (containing 200mg of B6 each, as pyridoxine) for 2-3 months, and started having mild sensory neuropathy for a few days. (Basically my hands and feet had a pins-and-needles, tingling sensation, it was very noticable). I stopped the B6 and it stopped within 2-3 days.

Too much B6 is pretty dangerous...

http://www.medhelp.org/posts/Nutrition/B6-Toxicity/show/2642

ive been using 100mg of p5p with 1500mg of b6 for about a month and haven't noticed anything.
!! That's quite a huge amount. 1500mg? Are you sure? Haven't you noticed anything in your hands/feet??
 

·
Registered
Joined
·
219 Posts
Discussion Starter · #7 ·
I used to take 1-2Neurobion/day (containing 200mg of B6 each, as pyridoxine) for 2-3 months, and started having mild sensory neuropathy for a few days. (Basically my hands and feet had a pins-and-needles, tingling sensation, it was very noticable). I stopped the B6 and it stopped within 2-3 days.

Too much B6 is pretty dangerous...

http://www.medhelp.org/posts/Nutrition/B6-Toxicity/show/2642
Sure, but that is not the case with p5p:

It is important to take the active co-enzyme form of B6, pyridoxal-5-phosphate (P-5-P.) Many B6 supplements are the inactive pyridoxine HCL form. In some cases, supplementation of the pyridoxine HCL form singularly and in doses as low as 200 mg daily over 3 years caused a reversible numbness & tingling of the extremities. This problem was thought to be secondary to the liver's inability to convert the pyridoxine HCL to the pyridoxal-5-phosphate form (which requires vitamin B2, magnesium & a well functioning liver.) Using P-5-P avoids this problem.*

* http://www.thewayup.com/products/0004.cfm
 

·
Registered
Joined
·
33 Posts
I didn't notice anything. before I added p5p I was taking 2000mg for at least a month, and before that I'd tried upto 3000mg. I've not had any side effects.
Hm. I guess then it's just me, I'm very sensitive to B6.. xD
 
1 - 8 of 8 Posts
Top